# SDR SWAA2024083031916

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 67,001 hours, 39,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE R/H OVER WING EXIT FELL OFF<[01] INSTALLED NEW EMERGENCY EXIT SIGN LENS BELOW RH OVERWING EXIT IAW AMM 33-51-01
